# SDR SWAA2024011630139

- Difficulty date: December 10, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE TRAILING EDGE LOCATED AT ORSS 261 AT RT WING 2023-756666<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT ORSS 261 AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A2001 REV: -.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT ORSS 261 AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A2001 REV: -. VERIFIED
